MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for soft tissue infection with possible deep infection event is serious and is considered moderate event is possibly related to both device and procedure.Date of implantation: (b)(6) 2014.Date of event (onset): (b)(6) 2020 (right hip).Treatment: none (awaiting surgical i&d with possible revision).
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.In reviewing provided patient x-ray images it was not possible to confirm the reported infection or a root cause.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.No code available (3191) is used to capture device revision or replacement and not surgical intervention.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10559982
Report Number1818910-2020-20523
Device Sequence Number1218534
Product Code JDI
UDI-Device Identifier10603295171041
UDI-Public10603295171041
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-3420
Device Catalogue Number523420
Device Lot Number3601100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/08/2020
10/15/2020
10/19/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date09/28/2020
10/16/2020
10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX56OD; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 11/13 36MM +3; PINNACLE 100 ACET CUP 56MM; S-ROM*SLEEVE PRX ZTT, 20F-SML; ALTRX +4 NEUT 36IDX56OD; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 11/13 36MM +3; PINNACLE 100 ACET CUP 56MM; S-ROM*SLEEVE PRX ZTT, 20F-SML
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight102